# SDR CA131028008

- Difficulty date: October 27, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bombdr CL6002D15
- Aircraft time: 26,010 hours
- Engine: Ge CF348C5
- System (JASC): 2460 · DC Power Distribution System
- Part: Circuit Breaker
- Part number: MS220731
- Condition: Failed
- Location: Dc Power
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN) FOUND "RCCB MAIN BATTERY" CIRCUIT BREAKER POPPED, CBP1 D1.  CB RESET BUT POPS WHEN MAIN BATTERY POWER WAS APPLIED, NO AC ONLINE.  UPON SHUTDOWN OF ACFT IT WAS NOTED CB DID NOT POP BUT SMOKE WAS COMING FROM CB-CIRCUIT.  BREAKER PULLED AND BATTERY MASTER SHUTOFF.  FURTHER INVESTIGATION FOUND FWD ELECTRICAL BAY DOOR 212AR DOOR SEAL WAS LEAKING ALLOWING WATER TO ACCUMULATE IN JB6 PROBABLY CAUSING RCCB K100 TO TRIP CBP1 D1 CIRCUIT BREAKER.  DUE TO THE POSITION OF FWD ELECTRICAL DOORS 212AR AND 211AL ANY WATER INGRESS PAST THE SEALS WILL DRIP DIRECTLY ONTO THE TRU`S AND JB6, ALL OF WHICH HAVE VENT HOLES ALLOWING WATER INTO THE COMPONENTS.  WEATHER IN BS ON 27OCT 2013 WAS RAIN/SLUSH, HEAVY ACCUMULATION ON ACFT WHEN STATIONARY. FURTHER INVESTIGATION ONGOING TO DETERMINE IF WE HAVE SIMILAR DEFECTS IN THE SAME AREA OF THE FORWARD AVIONICS BAY CAUSED BY WATER INGRESS.  CB PN`S MS22073-1, MS22073-2 AFFECTED.
